# SDR IXXA20250918053

- Difficulty date: September 18, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 82,557 hours, 20,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 126286
- Condition: Inoperative
- Location: Zone 200
- Part time: 82,557 hours, 20,950 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND INTERIOR EMERGENCY LIGHTS RIGHT CEILING, DOOR EXIT SIGN AND DOOR THRESHOLD LIGHT INOPERATIVE DURING EMERGENCY LIGHT TEST. PLACED ON DEFERRAL 66237. MINIMUM EQUIPMENT LIST ATI-33-51-01-01 CATEGORY D.  TROUBLESHOT IN ACCORDANCE WITH B767 IAI WIRING DIAGRAM MANUAL 33-51-11, WDM 33-51-12 AND WDM 33-51-13. FOUND ALL THREE LIGHTS GO TO POWER SUPPLY M735. REMOVED AND REPLACED BATTERY AT POWER SUPPLY M736 IN ACCORDANCE WITH B767 AIRCRAFT MAINTENANCE MANUAL 33-51-07. OPERATIONAL CHECK GOOD. DEFERRAL 66237 CLEARED.
